# SDR ASAA9710077

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456113
- Condition: Failed
- Location: Nr 2 Spoiler
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ANC - AFTER TAKEOFF FLT 30, CREW REPORTED REQUIRED 30 DEG RT CONTROL WHEEL DEFLECTION TO MAINTAIN WINGS LEVEL.  FOUND NR 2 FLIGHT SPOILER STUCK HALF WAY UP.  REPLACED ACTUATOR AND SPOILER OPERATED NORMALLY.  (M)
